# SDR SWIA202157171

- Difficulty date: February 14, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 CAP ANGLE IS CORRODED AND BENT AT FLOOR LEVEL, RBL9   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED THE FS280 CAP AT FLOOR LEVEL RBL9. REF CRJ700 SRM 51-42-06-001-001-A01 AND REF CRJ700 SRM 51-42-13-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
